Homeomorphisms of the line which preserve BMO

Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332587

Arkiv for Matematik, 21, (1), 229-231, 1982.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{peter1982homeomorphisms,
  title={Homeomorphisms of the line which preserve BMO},
  author={Peter W. Jones},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515782932396},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={229-231},
  year={1982},
}
Peter W. Jones. Homeomorphisms of the line which preserve BMO. 1982. Vol. 21. In Arkiv for Matematik. pp.229-231. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515782932396.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved